Classification of 𝒜 -simple germs from k n to k 2

J. H. Rieger; M. A. S. Ruas

Compositio Mathematica (1991)

  • Volume: 79, Issue: 1, page 99-108
  • ISSN: 0010-437X

How to cite


Rieger, J. H., and Ruas, M. A. S.. "Classification of $\mathcal {A}$-simple germs from $k^n$ to $k^2$." Compositio Mathematica 79.1 (1991): 99-108. <>.

author = {Rieger, J. H., Ruas, M. A. S.},
journal = {Compositio Mathematica},
keywords = {singularity of a map; contact equivalence; orbit},
language = {eng},
number = {1},
pages = {99-108},
publisher = {Kluwer Academic Publishers},
title = {Classification of $\mathcal \{A\}$-simple germs from $k^n$ to $k^2$},
url = {},
volume = {79},
year = {1991},

AU - Rieger, J. H.
AU - Ruas, M. A. S.
TI - Classification of $\mathcal {A}$-simple germs from $k^n$ to $k^2$
JO - Compositio Mathematica
PY - 1991
PB - Kluwer Academic Publishers
VL - 79
IS - 1
SP - 99
EP - 108
LA - eng
KW - singularity of a map; contact equivalence; orbit
UR -
ER -


  1. [BG] J.W. Bruce and T.J. Gaffney.Simple singularities of mappings C, 0 → C2, 0. J. London Math. Soc. (2), 26 (1982), 465-474. Zbl0575.58008
  2. [BPW] J W. Bruce, A. A. du Plessis and C.T.C. Wall, Determinacy and Unipotency. Invent Math.88 (1987), 521-554. Zbl0596.58005MR884799
  3. [D] A. Dimca and C.G. Gibson.Contact Germs from the plane to the plane. Proceedings of Symposia in Pure Math. Vol. 40 (1983). Part 1. Zbl0555.58005MR713066
  4. [Da] J. Damon.The Classification of Discrete Algebra Types (Pre-print). 
  5. [G] M. Giusti.Classification des singularités isolées d'intersections complètes simples. C.R. Acad. Sc. Paris, t 284 (1977), 167-170. Zbl0346.32015MR440067
  6. [L] L. Lander.The structure of the Thom-Boardman singularities of Stable Germs with type Σ2, 0. Proc. London Math. Soc. (3) 33 (1976), 113-137. Zbl0326.58011
  7. [M, VI] J.N. Mather.Stability of C∞ mappings VI: the nice dimensions. Proceedings of Liverpool Singularities Symposium I. Ed. C. T. C. Wall—Lecture Notes in Math. 192 (Springer Verlag, 1971), 207-253. Zbl0211.56105
  8. [M, IV] J.N. Mather.Stability of C∞ mappings, IV, Classification of stable germs by R-algebras. Publications Mathématiques 37 (I.H.E.S., Paris, 1970) 223-248. Zbl0202.55102
  9. [Mi] J. Milnor.Singular points of complex hypersurfaces. Annals of Mathematics Studies 61, (Princeton University Press, 1968). Zbl0184.48405MR239612
  10. [dP] A A. du Plessis.On the determinacy of smooth map-germs. Inv. Math.58 (1980), 107-160. Zbl0446.58004MR570877
  11. [PW] A.A. du Plessis and L. Wilson.On right-equivalence. Math. Zeit.190 (1985), 163-205. Zbl0593.58014MR797537
  12. [Rie] J. Rieger.Families of maps from the plane to the plane. J. London Math. Soc. (2) 26 (1987), 351-369. Zbl0639.58007MR906153
  13. [W] C.T.C. Wall.Notes on the classification of singularities. Proc. London Math Soc. (3), 48 (1984), 461-513. Zbl0541.14003MR735225

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.